# SDR 05FDEA04085

- Difficulty date: December 3, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD TRACK FORWARD MOUNT HOLES (BORES) HAVE CORROSION.  REMOVED CORROSION BY REAMING BORES C, D AND E.  MAGNETIC PAR-  TICLE INSPECTION AND FABRICATED BUSHINGS FOR BORES C, D AND E IAW FEDEX  EA NR 7-5710-92592.  ALSO, HEAT TREATED, CAD PLATED INSTALLED AND REAMED BUSHINGS IAW FEDEX E7-5710-92592.  THIS IS A MINOR REPAIR REFERENCE FEDEX SNRM N00727, SIGNED BY TIMCO MECH NR 1281 AND QC300.
